On derivations of semi-simple Malcev algebras

Sagle, Arthur A.

Portugaliae mathematica (1962)

  • Volume: 21, Issue: 2, page 107-109
  • ISSN: 0032-5155

How to cite


Sagle, Arthur A.. "On derivations of semi-simple Malcev algebras." Portugaliae mathematica 21.2 (1962): 107-109. <http://eudml.org/doc/114883>.

author = {Sagle, Arthur A.},
journal = {Portugaliae mathematica},
keywords = {rings, modules, fields},
language = {eng},
number = {2},
pages = {107-109},
publisher = {Sociedade Portuguesa de Matemática},
title = {On derivations of semi-simple Malcev algebras},
url = {http://eudml.org/doc/114883},
volume = {21},
year = {1962},

AU - Sagle, Arthur A.
TI - On derivations of semi-simple Malcev algebras
JO - Portugaliae mathematica
PY - 1962
PB - Sociedade Portuguesa de Matemática
VL - 21
IS - 2
SP - 107
EP - 109
LA - eng
KW - rings, modules, fields
UR - http://eudml.org/doc/114883
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.